Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft decrease, short of breath? pressure? rainbowlight

Posted by Ritch on May 22, 2002, at 10:22:08

In reply to Zoloft decrease, short of breath? pressure?, posted by rainbowlight on May 19, 2002, at 0:22:24

> I have cut my Zoloft from 37.5 to 12.5 mgs. (per doctors orders). I am feeling short of breath, like I can't get enough air. And my head feels like someone is holding me upside down (pressure feeling). Is this normal during a decrease of this med? Is is my blood pressure rising? Any experiences with this?


Hi Rainbowlight,

I kind of think your suspicion about excessive serotonergic activity of all your meds together (not just the Zoloft), might be causing you some troubles. I noticed the exact reaction you are talking about whenever I pushed my Prozac or Celexa dose upwards. Your body might adjust Ok to the Zoloft and it will go away. You might ask your doctor about getting a blood level on *all* your meds. I really wonder if you are having some abnormally elevated levels of some of your meds. Just an idea.

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[107278]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:106937
URL: http://www.dr-bob.org/babble/20020517/msgs/107278.html